# SDR DALA2015102706554

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 51,153 hours, 18,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5R AT BS 540 IS DAMAGED.  ACCOMPLISHED STR REPAIR IAW ER/A 540196-14, REV. 0".
